# SDR 9706629914

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT CABIN FLOOR PROXIMITY AND AIRSTAIR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY AND FUSE.  OPERATIONAL CHECK NORMAL.
